# SDR ASAA0380102

- Difficulty date: January 23, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND DURING C-CHECK, TIEDOWN TRACK FLOR MOUNT HOLES ARE CORRODED IN AFT CARGO BAY.  REPLACED TIEDOWN TRACK PER SRM 51-30-2 AND 51-10-4.  (M)
